# SDR 00FDEA00450

- Difficulty date: July 14, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Valve
- Condition: Inoperative
- Location: Air Shutoff
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE OIL TEMP FLUCTUATED INTO THE YELLOW BAND AND THEN PEGGED AT THE ONE O''CLOCK POS, ABOVE THE RED BAND.  ENG SHUTDOWN IN ACCORD WITH RED TABS.  REMOVED AND REPLACED FUEL HEAT AIR SHUTOFF VALVE PER MM 73-14-01--4.  AC OK FOR SERVICE.
